Alert archive / Missouri / Winter Storm Warnings in 2015

Winter Storm Warning 2, NWS Kansas City, MO

February 15, 20155 counties in Missouri

NWS Kansas City, MO issued this winter storm warning at Feb 15, 2015, 9:58 PM CST for 5 counties in Missouri. It was in force for 11 hr. 19 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 15, 2015, 9:58 PM CST (03:58 UTC)
Expired
Feb 16, 2015, 9:00 AM CST
In force
11 hr
Issued by
NWS Kansas City, MO

Counties Chariton County, MO, Cooper County, MO, Howard County, MO, Randolph County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 132 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 10:35 PM CSTSNOW 6Moberly, MOESTIMATED 5 TO 6 INCHES. STILL SNOWING.
Feb 16, 12:00 AM CSTSNOW 3.5Sweet Springs, MOREPORT VIA FB
Feb 16, 5:30 AM CSTSNOW 3Fayette, MOREPORT VIA FB. STILL SNOWNING.
Feb 16, 6:00 AM CSTSNOW 3Fayette, MOREPORT VIA SOCIAL MEDIA.
Feb 16, 6:44 AM CSTSNOW 4.5Brunswick, MOCO-OP OBSERVER STATION BRUNSWICK /BRCM7/ SNOW DURATION 24 HOURS.
Feb 16, 7:00 AM CSTSNOW 2Sumner, MOREPORT VIA SOCIAL MEDIA.
Feb 16, 7:00 AM CSTSNOW 32 Wnw Marshall, MOCO-OP OBSERVER STATION MARSHALL /MRHM7/ SNOW DURATION 24 HOURS.
Feb 16, 7:00 AM CSTSNOW 37 S Marshall, MOCO-OP OBSERVER STATION BLUE LICK /BLKM7/ SNOW DURATION 24 HOURS.
Feb 16, 7:00 AM CSTSNOW 4Boonville, MO
Feb 16, 7:00 AM CSTSNOW 54 Ese Lamine, MOCO-OP OBSERVER STATION BOONVILLE 4SW /BNLM7/ SNOW DURATION 24 HOURS.
Feb 16, 7:00 AM CSTSNOW 5Salisbury, MOCO-OP OBSERVER STATION SALISBURY /SBYM7/ SNOW DURATION 24 HOURS.
Feb 16, 7:24 AM CSTSNOW 41 Sse Clifton Hill, MOCOCORAHS STATION CLIFTON HILL 1.2 SSE /MO-RN-6/ SNOW DURATION 24 HOURS.
Feb 16, 8:00 AM CSTSNOW 4Moberly, MOCO-OP OBSERVER STATION MOBERLY /WIXM7/ SNOW DURATION 24 HOURS.
Feb 16, 8:00 AM CSTSNOW 5Franklin, MOCO-OP OBSERVER STATION NEW FRANKLIN /NWFM7/ SNOW DURATION 24 HOURS.
Feb 16, 8:00 AM CSTSNOW 5Wnw Salisbury, MO
Feb 16, 8:30 AM CSTSNOW 6Boonville, MO
Feb 16, 8:40 AM CSTSNOW 52 E New Franklin, MOCOCORAHS STATION NEW FRANKLIN 1.8 E /MO-HW-1/ SNOW DURATION 24 HOURS.
Feb 16, 8:54 AM CSTSNOW 4.5Higbee, MO
Feb 16, 9:08 AM CSTSNOW 6Moberly, MOREPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WWUS43 KEAX 160358
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
958 PM CST SUN FEB 15 2015

MOZ032-033-039-040-046-161200-
/O.UPG.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/
/O.NEW.KEAX.WS.W.0002.150216T0358Z-150216T1500Z/
CHARITON-RANDOLPH-SALINE-HOWARD-COOPER-
INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY...
MARSHALL...FAYETTE...NEW FRANKLIN...BOONVILLE
958 PM CST SUN FEB 15 2015

...WINTER STORM WARNING IN EFFECT UNTIL 9 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 9
AM CST MONDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* LOCATION...FOR PARTS OF CENTRAL MISSOURI INCLUDING
  MOBERLY...BOONVILLE...MARSHALL AND SURROUNDING AREAS. 

* TIMING...MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE
  OVERNIGHT AND TAPER OFF BY THE MORNING COMMUTE TO WORK. 

* SNOW ACCUMULATIONS...SNOW ACCUMULATIONS FROM 5 TO 7 INCHES ACROSS
  CENTRAL MISSOURI ARE LIKELY.

* IMPACTS...SNOW AND ICE COVERED ROADS WILL BE DANGEROUSLY SLICK AND
  EXTREMELY HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

KSZ025-MOZ020>023-160800-
/O.CON.KEAX.WW.Y.0004.000000T0000Z-150216T0800Z/
ATCHISON KS-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-
INCLUDING THE CITIES OF...ATCHISON...ST. JOSEPH...PLATTSBURG...
HAMILTON...POLO...CHILLICOTHE
958 PM CST SUN FEB 15 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST
MONDAY...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 2 AM CST
MONDAY.

* LOCATION...FOR AREAS FROM ST JOSEPH TO CHILLICOTHE.

* TIMING...SNOW WILL CONTINUE THROUGH AROUND MIDNIGHT BEFORE TAPERING
  OFF.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS FROM 2 TO 4 INCHES.

* IMPACTS...ROADS WILL REMAIN SNOW COVERED AND SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

KSZ057-060-103>105-MOZ028>031-037-038-043>045-053-054-161200-
/O.CON.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY-
CARROLL-JACKSON-LAFAYETTE-CASS-JOHNSON MO-PETTIS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH...
OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON...
LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER...
RICH HILL...CLINTON
958 PM CST SUN FEB 15 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
MONDAY...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST
MONDAY.

* LOCATION...FOR AREAS ALONG AND SOUTH OF THE MISSOURI RIVER.

* TIMING...BANDS OF SNOW WILL CONTINUE ACROSS THE EAST CENTRAL KANSAS
  AND WEST CENTRAL MISSOURI INTO THE PRE-DAWN HOURS BEFORE TAPERING
  OFF FOR THE MORNING COMMUTE TO WORK.

* SNOW ACCUMULATIONS...TOTAL SNOW ACCUMULATIONS FROM 3 TO 5 INCHES
  ACROSS CENTRAL MISSOURI WITH 2 TO 4 INCHES FOR AREAS IN AND AROUND
  THE GREATER KANSAS CITY AREA.

* IMPACTS...ROADS WILL REMAIN SNOW AND ICE COVERED AND SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
4 follow-up statements
448 
WWUS43 KEAX 160805
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
205 AM CST MON FEB 16 2015

KSZ025-MOZ020>023-160915-
/O.EXP.KEAX.WW.Y.0004.000000T0000Z-150216T0800Z/
ATCHISON KS-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-
INCLUDING THE CITIES OF...ATCHISON...ST. JOSEPH...PLATTSBURG...
HAMILTON...POLO...CHILLICOTHE
205 AM CST MON FEB 16 2015

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 



$$

MOZ032-033-039-040-046-161500-
/O.CON.KEAX.WS.W.0002.000000T0000Z-150216T1500Z/
CHARITON-RANDOLPH-SALINE-HOWARD-COOPER-
INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY...
MARSHALL...FAYETTE...NEW FRANKLIN...BOONVILLE
205 AM CST MON FEB 16 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WINTER STORM WARNING FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING.

* LOCATION...FOR PARTS OF CENTRAL MISSOURI INCLUDING MOBERLY... 
  BOONVILLE...MARSHALL AND SURROUNDING AREAS. 

* TIMING...MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE 
  OVERNIGHT AND TAPER OFF BY THE MORNING COMMUTE TO WORK. 

* SNOW ACCUMULATIONS...SNOW ACCUMULATIONS FROM 5 TO 7 INCHES 
  ACROSS CENTRAL MISSOURI ARE LIKELY. 

* IMPACTS...SNOW AND ICE COVERED ROADS WILL BE DANGEROUSLY SLICK 
  AND EXTREMELY HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

KSZ057-060-103>105-MOZ028>031-037-038-043>045-053-054-161500-
/O.CON.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY-
CARROLL-JACKSON-LAFAYETTE-CASS-JOHNSON MO-PETTIS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH...
OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON...
LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER...
RICH HILL...CLINTON
205 AM CST MON FEB 16 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING.

* LOCATION...FOR AREAS ALONG AND SOUTH OF THE MISSOURI RIVER.

* TIMING...BANDS OF SNOW WILL CONTINUE ACROSS THE EAST CENTRAL 
  KANSAS AND WEST CENTRAL MISSOURI INTO THE PRE-DAWN HOURS 
  BEFORE TAPERING OFF FOR THE MORNING COMMUTE TO WORK. 

* SNOW ACCUMULATIONS...TOTAL SNOW ACCUMULATIONS FROM 3 TO 5 
  INCHES ACROSS CENTRAL MISSOURI WITH 2 TO 4 INCHES FOR AREAS IN 
  AND AROUND THE GREATER KANSAS CITY AREA. 

* IMPACTS...ROADS WILL REMAIN SNOW AND ICE COVERED AND SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
445 
WWUS43 KEAX 161010
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
410 AM CST MON FEB 16 2015

MOZ032-033-039-040-046-161500-
/O.CON.KEAX.WS.W.0002.000000T0000Z-150216T1500Z/
CHARITON-RANDOLPH-SALINE-HOWARD-COOPER-
INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY...
MARSHALL...FAYETTE...NEW FRANKLIN...BOONVILLE
410 AM CST MON FEB 16 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WINTER STORM WARNING FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING.

* LOCATION...FOR PARTS OF CENTRAL MISSOURI INCLUDING MOBERLY... 
  BOONVILLE...MARSHALL AND SURROUNDING AREAS. 

* TIMING...LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH THE MORNING
  COMMUTE COMING TO AN END BY MID MORNING.

* SNOW ACCUMULATIONS...SNOW ACCUMULATIONS FROM 5 TO 7 INCHES 
  ACROSS CENTRAL MISSOURI ARE LIKELY. 

* IMPACTS...SNOW AND ICE COVERED ROADS WILL BE DANGEROUSLY SLICK 
  AND EXTREMELY HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

KSZ057-060-103>105-MOZ028>031-037-038-043>045-053-054-161500-
/O.CON.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY-
CARROLL-JACKSON-LAFAYETTE-CASS-JOHNSON MO-PETTIS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH...
OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON...
LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER...
RICH HILL...CLINTON
410 AM CST MON FEB 16 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING.

* LOCATION...FOR AREAS ALONG AND SOUTH OF THE MISSOURI RIVER.

* TIMING...BANDS OF LIGHT SNOW WILL CONTINUE ACROSS EAST CENTRAL
  KANSAS AND WEST CENTRAL MISSOURI INTO THE PRE-DAWN HOURS BEFORE
  TAPERING OFF FOR THE MORNING COMMUTE TO WORK.

* SNOW ACCUMULATIONS...TOTAL SNOW ACCUMULATIONS FROM 3 TO 5 
  INCHES ACROSS CENTRAL MISSOURI WITH 2 TO 4 INCHES FOR AREAS IN 
  AND AROUND THE GREATER KANSAS CITY AREA. 

* IMPACTS...ROADS WILL REMAIN SNOW AND ICE COVERED AND SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
179 
WWUS43 KEAX 161244
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 AM CST MON FEB 16 2015

MOZ032-033-039-040-046-161500-
/O.CON.KEAX.WS.W.0002.000000T0000Z-150216T1500Z/
CHARITON-RANDOLPH-SALINE-HOWARD-COOPER-
INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY...
MARSHALL...FAYETTE...NEW FRANKLIN...BOONVILLE
644 AM CST MON FEB 16 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WINTER STORM WARNING FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING.

* LOCATION...FOR PARTS OF CENTRAL MISSOURI INCLUDING MOBERLY... 
  BOONVILLE...MARSHALL AND SURROUNDING AREAS. 

* TIMING...LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH THE MORNING
  COMMUTE COMING TO AN END BY LATE MORNING.

* SNOW ACCUMULATIONS...SNOW ACCUMULATIONS FROM 5 TO 7 INCHES 
  ACROSS CENTRAL MISSOURI ARE LIKELY. 

* IMPACTS...SNOW AND ICE COVERED ROADS WILL BE DANGEROUSLY SLICK 
  AND EXTREMELY HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

KSZ057-060-103>105-MOZ028>031-037-038-043>045-053-054-161500-
/O.CON.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY-
CARROLL-JACKSON-LAFAYETTE-CASS-JOHNSON MO-PETTIS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH...
OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON...
LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER...
RICH HILL...CLINTON
644 AM CST MON FEB 16 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING.

* LOCATION...FOR AREAS ALONG AND SOUTH OF THE MISSOURI RIVER.

* TIMING...BANDS OF LIGHT SNOW WILL CONTINUE THROUGH THE MORNING
  COMMUTE BEFORE TAPERING OFF BY MID MORNING.

* SNOW ACCUMULATIONS...TOTAL SNOW ACCUMULATIONS FROM 3 TO 5 
  INCHES ACROSS CENTRAL MISSOURI WITH 2 TO 4 INCHES FOR AREAS IN 
  AND AROUND THE GREATER KANSAS CITY AREA. 

* IMPACTS...ROADS WILL REMAIN SNOW AND ICE COVERED AND SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
554 
WWUS43 KEAX 161503
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
903 AM CST MON FEB 16 2015

MOZ032-033-039-040-046-161615-
/O.EXP.KEAX.WS.W.0002.000000T0000Z-150216T1500Z/
CHARITON-RANDOLPH-SALINE-HOWARD-COOPER-
INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY...
MARSHALL...FAYETTE...NEW FRANKLIN...BOONVILLE
903 AM CST MON FEB 16 2015

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

LIGHT TO MODERATE SNOW IS COMING TO AN END ACROSS THE AREA. THEREFORE
THE WINTER STORM WARNING HAS BEEN ALLOWED TO EXPIRE. 

$$

KSZ057-060-103>105-MOZ028>031-037-038-043>045-053-054-161615-
/O.EXP.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY-
CARROLL-JACKSON-LAFAYETTE-CASS-JOHNSON MO-PETTIS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH...
OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON...
LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER...
RICH HILL...CLINTON
903 AM CST MON FEB 16 2015

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

LIGHT TO MODERATE SNOW HAS ENDED ACROSS THE REGION. THE WINTER
WEATHER ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this winter storm warning went out at Feb 15, 5:04 PM CST, 4 hours 54 minutes earlier.

Area forecast discussion, Feb 15, 5:04 PM CST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
504 PM CST Sun Feb 15 2015

.SHORT TERM...(Monday Night through Wednesday)
Issued at 242 PM CST SUN FEB 15 2015

Following the departure of the early week storm system...main focus
will shift to the return of much below normal temps as a secondary
reinforcing shot of cold air moves in early Tuesday morning. In
recent days...model guidance had been suggesting mostly dry
conditions with the return of the Arctic airmass...but both last
night/s and this morning/s runs now suggesting the possibilities of
redeveloping lgt SN shwr activity through the day on Tuesday. As a
result...have maintained slight chance pops through the day before
finishing off with a dry fcst for the remainder of the short term.
With the arrival of the next shot of cold air though...overnight
lows by Wednesday morning look to be in the single digits across
much if not the entire area. Highs in the low to mid teens look
reasonable later on during the day Wednesday as 850 temps range
between -16 to -23C...which is anywhere between 3 to 4 standard
deviations below normal for this time of year.

.LONG TERM...(Wednesday Night through Sunday)
Issued at 242 PM CST SUN FEB 15 2015

Temperatures will slowly begin to moderate by the end of the week as
upper riding builds along the West Coast and low pressure slowly
tracks east-northeast out of the southern Plains. Warm air advection
in advance of this feature should allow temps to warm back into the
middle to upper 30s by Friday. As advertised yesterday...best
chances for rainfall look to arrive Friday night before continuing
through the day on Saturday as main storm system passes to our
south. By Sunday...main frontal precip band should be shifting south
of the region as main sfc low tracks east into the Lwr Miss Rvr Vly.
In terms of precip type...models continue to look warm with above
freezing 850 temps initially...with temps slowly falling through the
day on Saturday as storm system exits to our southeast. Considering
distance into the fcst period...have kept it pretty simple with RA
initially before a gradual changeover to a RA/SN mix later
Saturday... and eventually SN Saturday night. There/s plenty of time
to iron out the kinks.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 453 PM CST SUN FEB 15 2015

Snow development is maintaining an east to west oriented line over
northern Missouri. KSTJ will continue to see LIFR conditions through
the evening hours with southward development expected between 00Z-
01Z. Greatest intensity at KMCI will likely occur between 03Z-09Z with
IFR visibilities and ceilings. Should see gradual improvement by 09Z
with activity clearing out of the terminals area by 12Z. MVFR
ceilings will persist through the remainder of the forecast period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...WINTER WEATHER ADVISORY until 9 AM CST Monday FOR KSZ057-060-
     103>105.

MO...WINTER WEATHER ADVISORY until 9 AM CST Monday FOR MOZ028>033-
     037>040-043>046-053-054.

&&

SHORT TERM...CDB
LONG TERM...32
AVIATION...Welsh
Hazardous weather outlook, Feb 15, 3:08 PM CST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
308 PM CST SUN FEB 15 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-162115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
308 PM CST SUN FEB 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 LIGHT TO MODERATE SNOW WILL CONTINUE TO DEVELOP ALONG AND SOUTH OF
 ROUTE 36 THIS EVENING AND OVERNIGHT. THE HEAVIEST SNOW ACCUMULATIONS
 ARE EXPECTED SOUTH OF THE GREATER KANSAS CITY AREA...HOWEVER A
 ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE IN THE METRO.
 SOUTH OF THE METRO...ACCUMULATIONS IN EXCESS OF 6 INCHES WILL BE
 POSSIBLE DOWN TOWARDS THE LAKE OF THE OZARKS REGION. TRAVEL WILL
 BECOME HAZARDOUS LATER TONIGHT AS SNOW BEGINS TO ACCUMULATE ON AREA
 ROADWAYS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 LIGHT SNOW SHOWERS WILL COME TO AN END MONDAY MORNING. ADDITIONAL
 ACCUMULATIONS WILL REMAIN LIGHT.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Feb 15, 8:39 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CST SUN FEB 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     SNOW             GALLATIN                39.91N 93.96W
02/15/2015  E1.5 INCH        DAVIESS            MO   PUBLIC

            STORM TOTAL THROUGH 830 PM

&&

JWELSH
Local storm report, Feb 15, 8:41 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
841 PM CST SUN FEB 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     SNOW             TINA                    39.54N 93.44W
02/15/2015  E3.0 INCH        CARROLL            MO   PUBLIC

            STORM TOTAL THROUGH 840 PM

&&

JWELSH
Local storm report, Feb 15, 8:43 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CST SUN FEB 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     SNOW             PLATTSBURG              39.56N 94.46W
02/15/2015  E3.0 INCH        CLINTON            MO   PUBLIC

            STORM TOTAL THROUGH 840 PM

&&

JWELSH
Local storm report, Feb 15, 8:50 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
850 PM CST SUN FEB 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     SNOW             RAYMORE                 38.80N 94.45W
02/15/2015  E1.0 INCH        CASS               MO   PUBLIC

            STORM TOTAL THROUGH 850 PM

&&

JWELSH
Local storm report, Feb 15, 9:04 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
904 PM CST SUN FEB 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     SNOW             TRENTON                 40.08N 93.62W
02/15/2015  M1.0 INCH        GRUNDY             MO   EMERGENCY MNGR

            STORM TOTAL THROUGH 9 PM

&&

JWELSH
Local storm report, Feb 15, 9:25 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
925 PM CST SUN FEB 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     SNOW             BOONVILLE               38.96N 92.75W
02/15/2015  E1.0 INCH        COOPER             MO   LAW ENFORCEMENT

            STORM TOTAL THROUGH 920 PM

&&

JWELSH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 3:20 PM CSTWinter Weather AdvisoryEAXBates, Buchanan, Cass, Clay, Henry, Jackson and 3 more19 hr

Nearby

Winter Storm Warnings in Missouri, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.